본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of the Korean Mathematical Society = 대한수학회지 v.42 no.1, 2005년, pp.171 - 189   피인용횟수: 1

SOME RESULTS ON CONVERGENCE IN DISTRIBUTION FOR FUZZY RANDOM SETS

JOO SANG YEOL    (Department of Statistics Kangwon National University   ); CHOI GYEONG SUK    (Institute of Basic Science Kangwon National University   ); KWON JOONG SUNG    (Department of Mathematics Sun Moon University   ); KIM YUN KYONG    (Department of Information & Communication Engineering Dongshin University  );
  • 초록

    In this paper, we first establish some characterization of tightness for a sequence of random elements taking values in the space of normal and upper-semicontinuous fuzzy sets with compact support in $R^P$ . As a result, we give some sufficient conditions for a sequence of fuzzy random sets to converge in distribution.


  • 주제어

    fuzzy random sets .   random sets .   convergence in distribution .   tightness.  

  • 참고문헌 (17)

    1. Z. Artstein, Weak convergence of set-valued functions and control, SIAM J. Control Optim. 13 (1975), 865-878 
    2. P. Billingsley, Convergence of probability measures, Second Edition, Wiley, New York, 1999 
    3. D. Butnariu, Measurability concepts for fuzzy mappings, Fuzzy Sets and Systems 31 (1989), 77-82 
    4. A. Colubi, J. S. Domingeuz-Menchero, M. Lopez-Diaz and D. Ralescu, A $D_E$ [0, 1] representation of random upper semicontinuous functions, Proc. Amer. Math. Soc. 130 (2002), 3237-3242. 
    5. Y. Feng, Mean-square integral and differential of fuzzy stochastic processes, Fuzzy Sets and Systems 102 (1999), 271-280 
    6. S. Y. Joo and Y. K. Kim, Topological properties on the space of fuzzy sets, J. Math. Anal. Appl. 246 (2000), 576-590 
    7. S. Y. Joo and Y. K. Kim, Weak convergence and tightness for fuzzy random variables (submitted) 
    8. Y. K. Kim, Measurability for fuzzy valued functions, Fuzzy Sets and Systems 129 (2002), 105-109 
    9. S. Li and Y. Ogura, Fuzzy random variables, conditional expectations and fuzzy martingales, J. Fuzzy Math. 4 (1996), 905-927 
    10. S. Li, Y. Ogura and H. T. Nguyen, Gaussian processes and martingales for fuzzy-valued variables with continuous parameter, Inform. Sci. 133 (2001), 7- 21 
    11. M. L. Puri and D. A. Ralescu, Fuzzy random variables, J. Math. Anal. Appl. 114 (1986), 402-422 
    12. G. Salinetti and R. Wets, On the convergence in distribution of measurable mul- tifunctions(random sets), normal integrands, stochastic processes and stochastic infima, Math. Oper. Res. 11 (1986), 385-419 
    13. G. Wang and Y. Zhang, The theory of fuzzy stochastic processes, Fuzzy Sets and Systems 51 (1992), 161-178 
    14. L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353 
    15. Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Theory Probab. Appl. 1 (1956), 157-214 
    16. Y. Yoshida, M. Yasuda, J. Nakagami and M. Kurano,, Optimal stopping problem in a stochastic and fuzzy system, J. Math. Anal. Appl. 246 (2000), 135-149 
    17. H. C. Wu, The central limit theorems for fuzzy random variables, Inform. Sci. 120 (1999), 239-256 
  • 이 논문을 인용한 문헌 (1)

    1. 2009. "" International journal of fuzzy logic and intelligent systems : IJFIS, 9(2): 147~153     

 저자의 다른 논문

  • Joo, Sang-Yeol (19)

    1. 1999 "Limit Theorems for Fuzzy Martingales" Journal of the Korean Statistical Society 28 (1): 21~34    
    2. 2000 "On Designing a Distributed Management System with Reliability" International journal of reliability and applications 1 (2): 105~113    
    3. 2000 "Tests of Statistical Hypotheses for Gaussian Fuzzy Population" International journal of reliability and applications 1 (2): 145~154    
    4. 2001 "A Strong Law of Large Numbers for Stationary Fuzzy Random Variables" Journal of the Korean Statistical Society 30 (1): 153~161    
    5. 2001 "CONTINUITY OF THE ADDITION AND SCALAR MULTIPLICATION ON THE SPACE OF FUZZY SETS" The Korean journal of computational & applied mathematics, 한국전산응용수학술지 Series A 8 (2): 551~560    
    6. 2002 "Characterization of Tightness for Fuzzy Random Variables" 한국통계학회 논문집 = Communications of the Korean Statistical Society 9 (3): 871~876    
    7. 2002 "Performance and Fairness Analyses of a STA/LTA based Internet Congestion Algorithm" International journal of reliability and applications 3 (2): 99~112    
    8. 2003 "TIGHTNESS OF LEVEL-WISE CONTINUOUS FUZZY RANDOM VARIABLES" Journal of the Korean Statistical Society 32 (1): 73~83    
    9. 2003 "Characterization of Some Classes of Distributions Related to Operator Semi-stable Distributions" 한국통계학회 논문집 = Communications of the Korean Statistical Society 10 (1): 177~189    
    10. 2005 "퍼지 랜덤 집합에 대한 중심극한정리" 퍼지 및 지능시스템학회 논문지 = Journal of fuzzy logic and intelligent systems 15 (3): 337~342    
  • Choi, Gyeong-Suk (7)

  • Kwon, Joong-Sung (12)

  • Kim, Yun-Kyong (17)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기